# SDR AALA20150118012

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 86,596 hours, 13,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM3071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

27H SEAT MOUNTED EMER LIGHT HAS 1 BULB INOPERATIVE.  RELAMPED SEAT MOUNTED EMER LIGHT AT SEAT 27H IAW AMM 33-51-10.  OPERATIONS CHECKED NORMAL.
